# SDR SWAA2022020931328

- Difficulty date: February 11, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 63,387 hours, 37,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND; LWR FUSELAGE; SUPPORT ANGLE COMMOND TO GSE EXHAUST SEAL IS CRACKED / REMOVED AND REPLACED DAMAGED SUPPORT ANGLE AT LEFT HAND LWR FUSELAGE COMMON TO GSE EXHAUST SEAL IAW SRM 51-40-02-0G-0 AND DWG 111A1515 REV- RESTORED CIC IAW AMM 51-71-91-620-802
